# SDR JIKA201902201501

- Difficulty date: February 15, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N556UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT556
- Aircraft time: 22,497 hours, 24,334 cycles
- Engine: Garrtt TPE331*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

MAINTENANCE DISCREPANCY: THE PILOT REPORTED WHILE IN CRUISE FLIGHT THAT THE L\H ENGINE CHIP DETECTOR LIGHT ILLUMINATED. THE PILOT FOLLOWING PROCEDURES PERFORMED AN IN-FLIGHT SHUT DOWN OF THE LEFT ENGINE. THEN THE PILOT DECLARED AND EMERGENCY AND REQUESTED TO RETURN TO THE DEPARTURE AIRPORT. THE PILOT AND CREW LANDED IN KLAN WITHOUT FURTHER INCIDENT AND TAXIED TO PARKING.   MAINTENANCE INSPECTED THE LEFT ENGINE MAGNETIC CHIP DETECTOR AND FOUND METAL FUZZ AND ONE SMALL SLIVER. MAINTENANCE PERFORMED A CHIP DETECTOR DEBRIS INSPECTION AND NO FURTHER DEFECTS WERE NOTED. MAINTENANCE ACQUIRED A S.O.A.P. SAMPLE AND SENT FOR EVALUATION. THEN THE AIRCRAFT WAS RETURNED TO SERVICE WITH A 10 FLIGHT HOUR RE-INSPECT MAINTENANCE CONSTRAINT. A SUPPLEMENTAL REPORT WITH FINAL CORRECTIVE ACTION WILL HAVE TO BE SUBMITTED.
